MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM

MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seizures (2063); Confusion/ Disorientation (2553); Patient Problem/Medical Problem (2688)
Date of Event 04/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced acute encephalopathy, confusion, poor attention/lethargy, difficulty with speech, diplopia, 6th left cranial nerve palsy and possible seizure activity.The patient was prescribed a 3% saline bolus and started on the 3% infusion which improved/resolved some of the adverse events.The patient later received physical and occupational therapy and was eventually transferred to a neuro-rehabilitation service where he continued to receive therapy for about 2 weeks.The patient also received day 1 of cycle 1 of pembrolizumab on (b)(6) 2017.The event resolution is unknown.If additional information is received, a follow up report will be submitted.
 
Event or Problem Description
Additional information received indicated that the encephalopathy was not related to the ablation surgery.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6983167
Report Number3009970070-2017-00156
Device Sequence Number16423433
Product Code GEX
UDI-Device Identifier00816589020403
UDI-Public00816589020403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;